Groups, Geometry, and Dynamics

Full-Text PDF (315 KB) | Metadata | Table of Contents | GGD summary
Volume 8, Issue 1, 2014, pp. 69–95
DOI: 10.4171/GGD/217

Published online: 2014-05-13

Geometric two-dimensional duality groups

Risto Atanasov[1]

(1) Western Carolina University, Cullowhee, USA

We consider a finite, aspherical, 2-dimensional Cohen–Macaulay simplicial complex $\Delta$ and we find additional conditions that imply the universal cover $\tilde\Delta$ has one end. In order to find these additional conditions we use a form of “Zeeman Duality”. The context is an attempt to better understand duality groups.

Keywords: Cohen–Macaulay complex, duality group

Atanasov Risto: Geometric two-dimensional duality groups. Groups Geom. Dyn. 8 (2014), 69-95. doi: 10.4171/GGD/217